# SDR ASAA2021041434582

- Difficulty date: April 14, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,315 hours, 11,067 cycles
- System (JASC): 2210 · Autopilot System
- Part: Selector Knob
- Part number: 8221567102
- Part serial: 178P6H
- Condition: Out Of Tolerance
- Location: Heading
- Part time: 42,798 hours, 13,394 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADING SELECT KNOB AND HEADING BUG ARE INTERMITTENTLY OUT OF SYNC WHEN ATTEMPTING TO SELECT A HEADING. GROUNDED - YES. VERIFIED SELECTED HDG WILL INTERMITTENTLY PAUSE & THEN JUMP A COUPLE DEGREES AS HDG IS ADJUSTED. SAME RESPONSE WITH EITHER FCC A OR B AS MASTER. REMOVED & REPLACED MCP. OP CK NORMAL. REF B737-800 MM 22-11-34-400-801 & BITE GROUP #49. HGS RTS NORMAL.REF SMM 34-36-00. NINE TAGS INSTALLED & REMOVED.
